Three people died after receiving an antibiotic treatment in China. Another 78 people got ill.

The antibiotic that contained clindamycin phosphate glucose was produced by the Anhui Huayuan Worldbest Biology Pharmacy Co. in the eastern Anhui province.

The use of the antibiotics is so spread that adverse reactions were reported in another ten provinces. The State Food and Drug Administration started tracking and locating all the batches of the drug, so further damage and accidents would be prevented. So far, about one million doses have been recalled.

People who died were a six-year-old girl who received the drug in order to treat a common cold; a 48-year-old woman who was treating a serious form of sinusitis and a 47 year-old man. Their first negative reactions they experienced were kidney pains, stomach aches, nausea, vomiting and chest pains.

The State Food and Drug Administration sent a group of experts to see if the reactions and the injections were linked.

These deaths are just one in a row of incidents connected to poor quality or fake medicines in China.